MathSciNet Relay Station
MathSciNet bibliographic data
MR691957 (84h:32034) 32L05 (14F05)
Elencwajg, G.; Narasimhan, M. S. Projective bundles on a complex torus. J. Reine Angew. Math. 340 (1983), 1–5.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement